Tokyo Journal of Mathematics

Construction of Complex Contact Manifolds via Reduction

Mitsuhiro IMADA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Kobayashi [13] introduced complex contact manifolds as a variant of real contact manifolds. Later, Ishihara and Konishi [11] defined normality of complex contact manifolds as for Sasakian manifolds in real contact geometry. In this paper, we construct normal complex contact manifolds via reduction from hyperk\"{a}hler manifolds, and give a new example of normal complex contact manifolds. To check the normality for the new examples, we give a useful identity about sectional curvatures of normal complex contact manifolds. We also give an explicit example of a non-normal complex almost contact metric structure on $S^{4m+3} \times S^{4n+3}$.

Article information

Source
Tokyo J. Math., Volume 37, Number 2 (2014), 509-522.

Dates
First available in Project Euclid: 28 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1422452806

Digital Object Identifier
doi:10.3836/tjm/1422452806

Mathematical Reviews number (MathSciNet)
MR3304694

Zentralblatt MATH identifier
1327.53104

Citation

IMADA, Mitsuhiro. Construction of Complex Contact Manifolds via Reduction. Tokyo J. Math. 37 (2014), no. 2, 509--522. doi:10.3836/tjm/1422452806. https://projecteuclid.org/euclid.tjm/1422452806


Export citation

References

  • C. Baikoussis, D. Blair and F. Gouli-Andreou, Holomorphic Legendre curves in the complex Heisenberg group, Bull. Inst Math. Acad. Sinica $\bf{26}$ (1998), 179–194.
  • D. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer, Berlin, 1976.
  • D. Blair, Riemannain Geometry of Contact and Symplectic Manifolds second edition, Progress in Mathematics 203, Birkhäuser, 2010.
  • W. M. Boothby, Homogeneous complex contact manifolds, Proc. Sympos. Pure Math $\bf{III}$, Amer. Math. Soc., Providence, 1961, 144–154.
  • W. M. Boothby, A note on homogeneous complex contact manifolds, Proc. Amer. Math. Soc. $\bf{10}$ (1962), 276–280.
  • E. Calabi and B. Eckmann, A class of compact complex manifolds which are not algebraic, Ann. of Math. $\bf{58}$ (1953), 494–500.
  • M. Djoric and M. Okumura, CR Submanifolds of Complex Projective Space, Developments in Mathematics 19, Springer, Berlin, 2009.
  • B. Foreman, Variational problems on complex contact manifolds with applications to twistor space theory, Thesis, Michigan State University, 1996.
  • P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley Classics Library, John Wiley & Sons Inc., New York 1994, Reprint of the 1978 original.
  • S. Ishihara and M. Konishi, Real contact 3-structure and complex contact structure, Southeast Asian Bull. Math. 3 (1979), 151–161.
  • S. Ishihara and M. Konishi, Complex almost contact manifolds, Kōdai Math. J. $\bf{3}$ (1980), 385–396.
  • S. Ishihara and M. Konishi, Complex almost contact structures in a complex contact manifold, Kōdai Math. J. $\bf{5}$ (1982), 30–37.
  • S. Kobayashi, Remarks on complex contact manifolds, Proc. Amer. Math. Soc. $\bf{10}$ (1959), 164–167.
  • S. Kobayashi, Topology of positively pinched Kaehler manifolds, Tôhoku Math. J. ${\bf 15}$ (1963), 121–139.
  • B. Korkmaz, Normality of complex contact manifolds, Rocky Mountain J. of Math. $\bf{30}$ (2000), 1343–1380.
  • A. Morimoto, On normal almost contact structures, J. Math. Soc. Japan $\bf{15}$ (1963), 420–436.